Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Irregular bleeding post getting off depo, have heavy bleeding with cramps. How can I regulate it?

Hi I m 18 I ve been on depo for about 3 years mostly faithfully. My last shot was due on september 12th 2012 but I didn t get it because I didn t like the ireegular bleeding it gave me. I havnt had the shot since . So since september I havnt used any birth control . I think I ve been getting periods but I m not sure ecause they never occur around the same time each month for instance one month ill get a period in the begining for three days the next month at the end of the month for like a week then it ll stop. A lot of irregular bleeding basically. But imay be having one sincethis Friday the 4th but I m concerned because I m bleeding really heavily like realllllly bad and the cramps always occur. I don t know what to do and any advise to regulate my period or even getone back? Thanks
Asked On : Wed, 9 Jan 2013
Answers:  0 Views:  10 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor